IJPAM: Volume 83, No. 1 (2013)

COMPOSITION OPERATORS ACTING ON
HILBERT FUNCTION SPACES

B. Yousefi$^1$, Gh.R. Moghimi
$^{1,2}$Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN


Abstract. In this paper, we give some conditions for a weighted composition operator in the space of analytic functions on a region of the plane domain have an eigenvalue.

Received: December 12, 2011

AMS Subject Classification: 47B37, 47B33

Key Words and Phrases: Riemann Mapping Theorem, Schwarz's Lemma, weighted composition operator

Download paper from here.



DOI: 10.12732/ijpam.v83i1.2 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 1